# SDR ABXA201910316168

- Difficulty date: October 16, 2019
- Submitted: October 31, 2019
- Operation: Air carrier
- Aircraft: N312AA
- Make and model: Boeing 767223
- Aircraft serial: 22315
- Aircraft time: 87,011 hours, 21,559 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Bs 786
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE SPLICE FITTING AT FUSELAGE STATION 786, STRINGER 39L. THE SPLICE FITTING WAS REPLACED. THE AIRPLANE WAS GROUNDED.
